KARDIOPIRIN 100 mg. 30 tablets

KARDIOPIRIN 100 mg. 30 tablets
€ 8.00
Add to Cart
Kardiopirin contains acetylsalicylic acid at low doses belongs to a group of medicines called anti-platelet agents. Platelets are small cells in the blood that cause blood to clot and involved in thrombosis. 

KARDIOPIRIN 100 mg. 30 tablets

 
 
What is Kardiopirin and what it is used?
Kardiopirin contains acetylsalicylic acid at low doses belongs to a group of medicines called anti-platelet agents. Platelets are small cells in the blood that cause blood to clot and involved in thrombosis. When in the artery to form a blood clot, it stops the flow of blood, and interrupts the supply of oxygen. When it happens in the heart, it can cause a heart attack or angina; in the brain can result in stroke.
Kardiopirin be taken to reduce the risk of blood clots, and thus to prevent the further occurrence of:
- Heart attacks;
- Strokes;
- Cardiovascular events in patients suffering from stable or unstable angina (a type of chest pain).
Kardiopirin is also used to prevent the formation of blood clots after certain types of heart surgery, in order to increase or to unblock the blood vessels.
This medicine is not recommended in emergency situations. It can only be used as a prophylactic treatment.

2 Before you take Kardiopirin
  Do not take Kardiopirin
- If you are allergic to aspirin or any of the other ingredients of this medicine
- If you currently have or have ever had a stomach ulcer or intestine or some other kind of bleeding, like stroke
- If you have ever had a problem with blood clotting
- If you have severe liver problems or kidney problems;
- If you are in the last 3 months of pregnancy, you should not use doses higher than 100 mg per day (see. Section "Pregnancy and lactation");
- Take a medicine called methotrexate (for example in cancer or rheumatoid arthritis), at doses higher than 15 mg per week.

Warnings and Precautions
Talk to your doctor or pharmacist before taking Kardiopirin if:
- Have kidney problems, liver or heart;
- You have ever had problems with your stomach or intestines;
- Have high blood pressure;
- Have asthma, are allergic to any other medicines, in particular to other salicylates or nonsteroidal anti-inflammatory drugs (NSAIDs), hay fever, nasal polyps or other chronic respiratory diseases; aspirin may cause an asthma attack;
- Have ever had gout;
- You have severe menstrual cycles.
Should immediately seek medical attention if your symptoms get worse or if you have severe or unexpected side effects, such as unusual symptoms of bleeding, severe rash or any other sign of a serious allergy (see. "Possible side effects").
Tell your doctor if a surgery (even if it is minor, such as tooth extraction), since aspirin thins the blood and may have an increased risk of bleeding.

Children and adolescents
Aspirin can cause Reye's syndrome (Reye), when given to children. Reye's syndrome is a very rare disease that affects the brain and liver and can be life-threatening. Therefore Kardiopirin should not be given to children under the age of 16 years, unless on the advice of a doctor.
You should be careful not to get dehydrated (can you feel thirst, a dry mouth), since the use of aspirin during the same time can lead to deterioration of renal function.
This product is not suitable for use as an analgesic or for the reduction of temperature.
If any of these applies to you, or if you are not sure, talk to your doctor or pharmacist.

Other medicines and Kardiopirin
Tell your doctor or pharmacist if you are taking, have recently taken or take any other medicines other medicines.,
The effect of treatment can be influenced if acetylsalicylic acid is taken at the same time as some other medicines for:
- Dilution of the blood / prevention of clots (such as warfarin, heparin, clopidogrel);
- Organ rejection after transplant (cyclosporine, tacrolimus);
- High blood pressure (such as diuretics and ACE-inhibitors);
- Regulation of heart rate (digoxin);
- Manic-depressive illness (lithium);
- Pain and inflammation (such as, for example, NSAIDs such as ibuprofen or steroids);
- Gout (such as probenecid);
- Epilepsy (valproate, phenytoin);
- Glaucoma (acetazolamide);
- Cancer or rheumatoid arthritis (methotrexate at a dose lower than 15 mg per week);
- Diabetes (such as glibenclamide);
- Depression (inhibitors of serotonin reuptake inhibitors such as sertraline or paroxetine);
- Use as hormone replacement therapy when the adrenal gland or pituitary gland have been destroyed or removed, or for the treatment of inflammation, including rheumatic diseases, and inflammatory bowel disease (corticosteroids).

Kardiopirin food, beverages and alcohol
Tablets can be taken with or without food.
It is possible that alcohol can increase the risk of gastrointestinal bleeding and increase bleeding time.

Pregnancy, lactation and fertility
If you are pregnant or breast-feeding, you may be pregnant or planning to become pregnant, ask your doctor or pharmacist before taking this medicine.
Pregnant women should not take aspirin during pregnancy unless advised by your doctor.
You should not take Kardiopirin if you are in the last 3 months of pregnancy unless you are advised to do so by your doctor and then the daily dose should not exceed 100 mg (see. Section "Do not take Kardiopirin"). Regular consumption or high doses of this medicine during late pregnancy can cause serious complications in the mother or the baby.
Women who are breastfeeding should not take aspirin, unless advised by your doctor.

Driving and using machines
Kardiopirin should not affect your ability to drive or operate machinery.

3 How to take Kardiopirin?
Always take this medicine exactly as prescribed by your doctor or pharmacist. If you are not sure, ask your doctor or pharmacist.
adults
Prevengrlya of heart attacks: The recommended dose is 75 to 150 mg once daily.
Preventing strokes:
The recommended dosage is 75-300 mg once daily.
Prevention of cardiovascular problems in patients suffering from stable or unstable angina (a type of chest pain): The recommended dose is 75 to 150 mg once daily.
Prevent blood clots after certain types of heart surgery: The recommended dose is 75 to 150 mg once daily.

Elderly
As with adults. Overall, acetylsalicylic acid should be used with caution in elderly patients who are more susceptible to the occurrence of adverse events. Treatment should be reviewed at regular intervals.
Use in children and adolescents
Aspirin should not be taken by children and adolescents under the age of 16 years, unless medically indicated (see. Section "Precautions and Warnings").

Route of administration: Oral use
The tablets should be swallowed whole with sufficient liquid (1/2 cup water). Tablets are gastro-resistant coating, which prevents irritation of the intestine, thus should not be crushed, broken or chewed.

If you take more than you should Kardiopirin
If you (or someone else) accidentally take too many tablets, you should inform your doctor or contact immediately to the nearest emergency room. Show the rest of the tablets or the empty package to the doctor.
Symptoms of overdose may include ringing in the ears, hearing problems, headaches, dizziness, confusion, nausea, vomiting and abdominal pain. A serious overdose may lead to shortness of breath than normal (hyperventilation), fever, EXCESSIVE SWEATING, restlessness, convulsions, hallucinations, low blood sugar, and coma shock.

If you forget to take Kardiopirin
If you miss a dose, wait until the next scheduled dose and continue as usual. Do not take a double dose to make up for a forgotten tablet.
If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

4 Possible side effects
Like all medicines, this medicine can cause side effects, although not everybody gets them.
If you notice any of the following serious side effects, stop taking Kardiopirin and contact a doctor immediately:
Sudden difficulty breathing, swelling of lips, face or body, rash, fainting or difficulty swallowing (severe allergic reaction) (rare).
Skin redness, blistering or peeling, it may be associated with fever and joint pain. This could be erythema multiforme, Stevens-Johnson syndrome or Lyell (rare).
Unusual bleeding, such as coughing up blood, vomit or blood in the urine or black stools (frequency not known).
Mouth ulcers, fever and infection (s) (agranulocytosis - drastic reduction in the number of white blood cells) (rare).
Possible side effects listed below are grouped according to the frequency of occurrence.

Common side effects (affects 1 to 10 of 100 users):
- Indigestion.
- Increased bleeding.

Uncommon side effects (affects 1 to 10 users in 1000):
- Hives (rash)
- fever
- Difficulty in breathing.

Rare side effects (affects 1 to 10 users in 10,000):
severe bleeding in the stomach or intestines, brain hemorrhage, changes in blood cell counts, nausea and vomiting, cramps in lower respiratory tract infections, asthma attacks, inflammation of blood vessels, bruising with red-purple spots (bleeding under the skin), severe skin reactions such as rash known as erythema multiforme, and life-threatening forms Stevens-Johnson syndrome and Lyell, hypersensitivity reactions such as swelling of lips, face or body, or shock, unusually heavy or prolonged menstrual periods.

Adverse reactions (frequency can not be estimated from the available data): - ringing in the ears (TINNITUS) or reduced ability to hear. headache, dizziness.
- Ulcers in the stomach or small intestine and perforation.
- Increased bleeding time.
- Impaired renal function.
- Impaired liver function.
- High levels of uric acid in the blood.
If you get any side effects, tell your doctor or pharmacist. This includes all listed in this leaflet.

5 HOW TO STORE KARDIOPIRIN?
Keep out of reach of children. Do not store above 25 ° C.
Container with tablets: Keep container tightly closed to protect from moisture. Blister: Store in the original package to protect from moisture.
Do not use this medicine after the expiry date stated on the carton or package tablets / blister after EXP. The expiry date refers to the last day of that month.
Do not dispose of medications in wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

Package Contents and more information
Contents Kardiopirin?
The active substance is acetylsalicylic acid. Each gastro-resistant tablet contains 100 mg of acetylsalicylic acid.
- The other ingredients are: Tablet core: microcrystalline cellulose, corn starch, silicon Dio; / anhydrous, stearic acid;
Film coating: methacrylic acid - ethyl acrylate copolymer (1: 1), polysorbate 80, sodium lauryl sulfate, triethyl citrate, talc.

Kardiopirin looks like and contents of the pack?
Kardiopirin gastro-resistant tablets 100 mg are white, oval, biconvex gastro-resistant tablets with a diameter of 7,2 mm.
Pack sizes:
Blisters: 10,20, 28, 30, 50, 56, 60, 90,100 gastroresistant tablets. Pack of tablets: 10,30, 50, 100, 500 gastro-resistant tablets. Not all pack sizes may be marketed.
 
 
€ 8.00
Add to Cart
Close